U.S. doctors online nowAsk doctors free
Japan
A 18-year-old female asked:

i stopped taking yaz (drospirenone and ethinyl estradiol) the birth control and got my period on the last white pills but then it's been 3 months and i still haven't gotten my period.why

1 doctor answer1 doctor weighed in
Dr. Douglas Lawson
Obstetrics and Gynecology 28 years experience
Amenorrhea: Some women have post pill amenorrhea that may last as much as 3-12 months after stopping the pill. Its not harmful. However, if sexually active please check a pregnancy test. Another possibility is early hypothyroidism, though its probably post pill amenorrhea.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 38-year-old member asked:

Could birth control cause stomach pains and breathing problems?

2 doctor answers3 doctors weighed in
Dr. Francine Yep
Family Medicine 31 years experience
Talk with your doc: Any medicine can upset your stomach and cause stomach pains -- including birth control pills. I'm worried because you mentioned breathing problems. Please talk with your doctor right away. Stomach pain and trouble breathing could be acid reflux. But it could also be more serious. Chest pain, shortness of breath, and severe leg pain can be signs of blood clots. Please get help!
A 39-year-old member asked:

I have recently switched birth control pills and am having horrible low back pain. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Talk to doctor: When switching birth control pills it is not uncommon to have some minor side effects which generally go away in a cycle or two. If it is horrible pain i would speak to your doctor.
CA
A 37-year-old member asked:

Can birth control pills protect me from sexually transmitted infections (stis), including hiv/aids?

2 doctor answers16 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
No: Birth control pills may protect you from pelvic inflammatory disease but will not protect you from hiv.
OH
A 25-year-old member asked:

Do estrogen-free birth control pills cause or just exacerbate acne and body hair growth?

2 doctor answers4 doctors weighed in
Dr. Tahir Chauhdry
Obstetrics and Gynecology 68 years experience
No: The exact opposite. It increased sex hormone binding globulin. Therefore acne and hair growth is less.
Potomac, MD
A 17-year-old female asked:

Everytime im on my period I get terrible headaches and I tend to throw up. Advil (ibuprofen) and pain killer don't seem to work. What could I do to help stop this?

2 doctor answers6 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
OCPs vs.migraine tx: Oral contraception unless contraindicated may be an option, unless you have migraines that are flared up by periods or so called menstrual migraine. In that case, oral contaceptives (ocps) are contraindicated and migraine medications such as triptans (imitrex/zomig etc.) may be tried. Your doc should be able to help you with that, so don't delay a visit.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.